ISSN: 2630-5720 | E-ISSN: 2687-346X
Laparoscopic Endoscopic Surgical Science Neutropenic Enterocolitis Following Adjuvant Chemotherapy Treatment: Report of a Case [Haydarpasa Numune Med J]
Haydarpasa Numune Med J. 2010; 50(3): 159-162

Neutropenic Enterocolitis Following Adjuvant Chemotherapy Treatment: Report of a Case

Aylin Acar, Mustafa Kaya, Orhan Alimoğlu
Ümraniye Eğitim ve Araştırma Hastanesi Genel Cerrahi Kliniği

Neutropenic enterocolitis, also termed typhilitis, is a necrotizing inflammatory acute disease of the bowel. Fifty one-year-old man who underwent right hemicolectomy, presented with abdominal pain, nause, vomiting and costipation following adjuvant chemoterapy treatment.

Keywords: Neutropenic enterocolitis, chemoterapy, colon carcinoma.

Adjuvan Kemoterapi Sonrası Gelişen Nötropenik Enteroklotik: Olgu Sunumu

Aylin Acar, Mustafa Kaya, Orhan Alimoğlu
Ümraniye Eğitim ve Araştırma Hastanesi Genel Cerrahi Kliniği

Nötropenik enterokolit veya tifilit, barsakların nekrotizan inflamatuvar akut hastalığıdır. Elli bir yaşında, kolon adenokarsinomu tanısı ile sağ hemikolektomi uygulanan erkek hasta, adjuvan kemoterapi sonrası karın ağrısı, bulantı, kusma, gaz ve gaita çıkaramama şikayetleriyle başvurdu.

Anahtar Kelimeler: Nötropenik enterokolit, kemoterapi, kolon adenokarsinomu.

Aylin Acar, Mustafa Kaya, Orhan Alimoğlu. Neutropenic Enterocolitis Following Adjuvant Chemotherapy Treatment: Report of a Case. Haydarpasa Numune Med J. 2010; 50(3): 159-162

Corresponding Author: Aylin Acar, Türkiye
LookUs & Online Makale